# SDR AALA20111012LGA01

- Difficulty date: October 11, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 59,085 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 7 TO 11 INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK AT ROW 7DEF.  OPS CHECK NORMAL.
